diabetes-icon
Thyroid problem
My thyroid level is in range of normal range,though my doctor is not decreasing the power of my medicine.It is still of 100mg which is causing effect on body like hair loss and feeling little weak. So,should I decrease the power of medicine to 25mg.
48 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hey, what's your thyroid level ? important factor in determining dose is whether you are on any medication that may interfere with the absorption or metabolism of your thyroid medication. For instance, if you are on estrogen therapy, birth control pills or certain antidepressants, you may need a higher dose.you are having normal thyroid levels with that particular dose of thyroxine ,if you decrease it to 25mcg TSH level shoots up. However if you are having palpitation, anxiety, sweating ,weakness consult physician to adjust dose as these are symptoms of over medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.